# SDR SWIA202056203

- Difficulty date: December 30, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING ANGEL (601R32004-75) AT FS333 BL0 DOES NOT ALINE WITH NEW FS333 FRAME SECTOR, TOP (601R32004-5)    (C-CHECK) RO 2/9/2021   REMOVED AND REPLACED WITH NEW ANGLE. REF CRJ200 51-42-06, 51-42-21 AND BOMBARDIER DRAWING 601R32004 REV K.  COMPLIED WITH 51-900-1003-SKY
